# SDR 2005FA0001317

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: General aviation
- Aircraft: N4827Y
- Make and model: Piper PA-25-235
- Aircraft serial: 254618
- Aircraft time: 3,400 hours
- Engine: Lyc O540*
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Condition: Collapsed
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND AC TO HAVE DAMAGE TO L G BUNGEE, LT BOOM OB ATTACH POINT AT AFT WING CLOSEOUT. NO FUEL IN TANK, VERIFIED BY REMOVAL OF FUEL LINE AT FUEL VALVE ON BOTTOM OF TANK.  FILLED TANK TO OVERFLOW CONDITION.  WAS ONLY ABLE TO GET 23.2 OF 38 GALLONS INTO TANK.   FUEL BLAD PARTIALLY COLLAPSED, UNABLE TO BLOW AIR THROUGH FUEL VENT.  LINE WAS PARTIALLY BLOCKED WHICH COULD HAVE CAUSED FUEL CONSUMPTION TO COLLAPSE BLAD UNHOOKING UPPER SNAPS.  SB INSTALLS BOLT, WIDE AREA WASHER IN BOTTOM OF TANK DIRECTLY BELOW FUEL GAGE/FLOAT TO HOLD BLADDER IN PLACE.  TANK/BLADDER TO BE INSP DURING AC REPAIR TO DETERMINE IF BLOCKED VENT CAUSED UPPER BLADDER SNAPS TO UNHOOK COLLAPSING TANK, PREVENTING FULL USABLE FUEL CAPACITY.
